MathSciNet Relay Station
MathSciNet bibliographic data
MR442758 47G05 (35S05)
Illner, Reinhard On algebras of pseudo differential operators in $L\sp{p}({\bf R}\sp{n})$. Comm. Partial Differential Equations 2 (1977), no. 4, 359–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement